# SDR SWAA2022021022978

- Difficulty date: February 15, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 36,252 hours, 24,889 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT B.S. 277-294; R.B.L. 2; W.L. 208. / REMOVED AND REPLACED INTERCOSTAL AT BS 277-294; RBL 2 WL 208 PER SRM 51-40-02 AND DWG # 141A5400
